# SDR ASAA2020011531866

- Difficulty date: January 11, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 15,506 hours, 4,935 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH5042
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 15,553 hours, 4,950 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS FAULT 75-30451 THE VBV POSITION SIGNALS DISAGREE. SHORT TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. REPLACED EEC PER AMM 73-21-60/401. OPS GOOD PER AMM TASK 71-00-00-800-811-F00.
